MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The coil (subject device) was returned for analysis and the device investigation revealed that the main coil was broken/fractured during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was seen to be broken/fractured, the coil delivery wire was seen to be kinked/bent, the main coil suture was seen to be damaged and the main coil was stretched, and the introducer sheath was intact.A functional inspection was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil did not unfold during a procedure.The procedure was completed with another helical coil.The device was returned for analysis, and it was noted that the coil was stretched and fractured.Additional information indicates that the device was in good condition prior to use and there is no indication of a use error.It is likely that the coil was damaged during use resulting in the reported event.An assignable cause of procedural factors will be assigned to the reported code 'device difficulty engaging target vessel' and to the analyzed codes 'main coil stretched, 'main coil broken/fractured during use' and 'main coil suture damage'.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed code, 'coil delivery wire kinked/bent'.The issue appears to be due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.

Brand Name
TARGET HELICAL NANO 1MM X 1CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23482557
Report Number3008881809-2025-00609
Device Sequence Number18766797
Product Code HCG
UDI-Device Identifier04546540700216
UDI-Public(01)04546540700216(17)251106(10)24006441
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Catalogue NumberM0035431010
Device Lot Number24006441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 CATHETER (STRYKER)
Patient SexUnknown